Title: Generalized hard cluster analysis
Authors: De Mulder, Wim # ×
Issue Date: 2011
Publisher: Gordon and Breach Science Publishers
Series Title: International Journal of Computer Mathematics vol:88 issue:12 pages:2516-2526
ISSN: 0020-7160
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science